Is Pseudotumor Cerebri ever associated with facial numbness and facial twitching? Also, how does a physician differentiate between Pseudotumor Cerebri and Malignant Hypertension since one of the major things that they both have in common is increase in blood pressure and increased cranial pressure?
I have recently been diagnosed with PTC and have been unable to find out if maybe this is why my face is numb and twitchy all the time. Recently, I have gone from it being only on the right side of my face to both sides and my eyes twitch at the same time and make it impossible to read, concentrate and at times even to stand up because it throws me off balance. It seems to twitch and go numb more right before and during my headaches. My doctor seemed to think that it might be stress but its freaking me out as it is getting more and more regular. I am currently taking Diamox 500mg 2x per day with an extra 250mg dosage...
Chest pains are frequently a part of anxiety attacks. The Diagnostic and Statistical Manual (DSM-IV) lists chest pains as a symptom of panic disorder and is common in other types of anxiety disorders as well. Chest pains, as a part of anxiety, are not normally considered to be dangerous. But chest pains can also signal a heart attack and require immediate medical care. For someone experiencing a sudden panic attack, complete with chest pains, it may be difficult to know the difference and to know whether or not to seek medical care. What is Chest Pain? Chest pain or discomfort occurs between the neck and the upper abdomen and is located in the front of the body. It can be caused by both serious and benign reasons. There are a number of organs and tissues in the chest area that can cause pain or discomfort in addition to the heart. The lungs and esophagus as well as the ribs, various muscles and tendons which can become inflamed due to illness or injury and caus...
Generic Name: GUAIFENESIN/PSEUDOEPHEDRINE - ORAL Pronounced: (gweye-FEN-eh-sin/sue-doh-eff-ED-rin) Chest Congestion Relief D Oral Interactions
The effects of some drugs can change if you take other
drugs or herbal products at the same time. This can increase your risk for
serious side effects or may cause your medications not to work correctly. These
drug interactions are possible, but do not always occur. Your doctor or
pharmacist can often prevent or manage interactions by changing how you use
your medications or by close monitoring.
To help your doctor and pharmacist give you the best care,
be sure to tell your doctor and pharmacist about all the products you use
(including prescription drugs, nonprescription drugs, and herbal products)
before starting treatment with this product. While using this product, do not
start, stop, or change the dosage of any other medicines you are using without
your doctor's approval.
Some drugs that...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.